Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Weight loss, hanging skin below abdomen, stubborn itchy fungal infection, sore, red skin

I have lost weight (on purpose) and now have more hanging skin below my abdomen . Last summer I had a stubborn itchy fungal infection in that area, which finally cleared up. Now I have developed sore, red skin in the same area. There is some peeling and exuded moisture , but no itching. Any suggestions for treatment? Future prevention? Should I get a culture? Thanks.
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear bubb..,
Thanks for choosing HCM..,
As per yur query....U are getting IRRITANT DERMATITIS..,
it is due to friction of both skins.(Folding effect).,
So U are getting sore, red skin and peeling and oozing...,
Hence follow..,
1) Keep the clean and dry the area..,
by using Ketaconazole soap...and dusted with candid dusting powder..,
2) Apply Betamethasone and gentamycin (DIPGENTA-fulford)..,
cream on affected area..,
3) Tab...Levocetrizine daily night times for 15 days.,
4) Tab.Ofloxacin 200 mg 2 times daily for 3 days..,
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor